# SDR QXEA200301230

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,859 hours, 4,371 cycles
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE IS DAMAGED FOR THE UPPER FORWARD AIR TRAFFIC CONTROL ANTENNA AT STATION X136.0.  REPAIRED IAW Q400 SRM 51-42-05 AND 51-25-15.
